MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD RAINBOW SET-2 NEO; OXIMETER

MASIMO - 52 DISCOVERY RD RAINBOW SET-2 NEO; OXIMETER
Model Number 4029
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the device provided low sphb values when compared to a lab value.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing. during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed.Other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).

Brand Name
RD RAINBOW SET-2 NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12003858
Report Number3011353843-2021-00140
Device Sequence Number1009537
Product Code DQA
UDI-Device Identifier10843997010938
UDI-Public10843997010938
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number4029
Device Catalogue Number4029
Device Lot Number19HYR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1